Facebook Pixel
Q: 

Could the copper foil or IUD be causing my arrhythmia and gall bladder removal?

By March 26, 2017 - 9:14am
 
Rate This

Ladies,
I am 34 this year my gall bladder was removed last year in June after I had acute pancreatitis with jaundice. My consultant said I did not fit the typical profile, I was not fat, fourty, fair skinned, but I was fertile as I have 2 boys. After my gall bladder was removed I started reading about several women within 2-3 standard deviations of my age who had the copper our with similar stories. I also read about other more horrible things like cancer etc. On the day I had the gallbladder removed I had my first episode ever of AFIb - the scariest thing in my life! They still discharged me because it was done in day surgery and there were no more doctors to access me to see if I needed to be admitted... so I went home anxious about the event which none of my practitioners wanted to explain what happened till now. I had subsequent episodes, but much milder and by the time I got the the emergency department my sinus rhythm and heart rate were normal. Then on dec 28th 2016 I had another episode and this time I was at a theme park with my family and I was admitted and then cardioverted. I travelled back home but I found because it was not persistent AF when I had episodes even though small it would leave me tired and feeling very ill . I started seeing a cardiologist who is well recognized in his field of cardiology for his work with arrhythmias and he has done extensive tests and cannot find any cause. I find myself thinking once more could it be this coil? I got it put in because I was afraid of the hormones in BCs. What do I do

Add a Comment1 Comments

Guide

Hi, Maidk1.

Thank you for reaching out to us.

There is no way (for me) to know whether there is a connection in your particular case. You would need to discuss your suspicions about this with your cardiologist. That said, you are not alone! We have an 11-page community thread on this very subject that you might want to browse through. Similar stories of heart problems linked to IUD use.

http://www.empowher.com/community/ask/can-iuds-cause-heart-palpatations-or-arrythmia

Helena

March 26, 2017 - 12:18pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.